# SDR FDEA200908072934

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,830 hours, 22,095 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 43367310044212
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FL 410 '160 MILES FROM ICT SMELLED ELECTRICAL SMOKE  IN COCKPIT, AFTER 15 MINUTES SMOKE WENT AWAY.  AT 240  ODOR OF SMOKE AGAIN.  FOUND LIGHT OVERRIDE SWITCH STUCK.  NO ICAS MESSAGES AND NO STATUS MESSAGE, NO C.B. POPPED.  COMPLIED WITH FIM 21-00-01 PGS 101 THRU 110,ONLY ITEM FOUND WAS LIGHT OVER RIDE SWITCH BURNED.   REPLACED SAME PER WD 33-11-21 PG 1,ALL OPS CHECK   GOOD. ONLY ITEM LEFT IS TO RUN ENGINES AND PNEUMATIC SYSTEMS.  RAN BOTH ENGINES FOR 15 MIN, AND RAN EVERY SYSTEM  ON ACFT. TURNED LIGHT OVER RIDE ON AND OFF SEVERAL TIMES.  NO EVIDENCE OF ANY SMOKE. OK FOR SERVICE.
